# SDR COMA9660234

- Difficulty date: December 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7050
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Drag Brace
- Part number: 16400103
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHEN LANDING GEAR SELECTED UP, THE NLG DID NOT RETRACT.  REPLACED THE NLG DRAG BRACE.
